# SDR AALA990882

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47828
- Engine: Ge CF66K
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8062143
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: AP
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

LAX - FLT 162 - DURING APPROACH LAX AT APPROX 1,006 FEET, THE NR 1 ENGINE FLAMED OUT.  FUEL PRESSURE WAS ZERO.  FUEL PUMPS WERE ON, HAD 5200 LBS OF FUEL IN NR 1 TANK.  ENGINE RELIT AT ABOUT 100 FEET AGL.  LANDED LAX WITHOUT INCIDENT.  REPLACED MAIN ENGINE FUEL CONTROL AND FUEL PMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
